# SDR AALA2020010329010

- Difficulty date: December 31, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,037 hours, 8,135 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 21 RIGHT EMERGENCY FLOOR LIGHT ON SEAT INOPERABLE. MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 21 RIGHT HARNESS WIRE BROKEN AND REPLACED HARNESS PER AMM 33-51-18.
